# SDR CA020725013

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,512 hours
- Engine: Pwa PT6A41
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042006653
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS STARED FROM THE RADIUS OF THE LOWER FLANGE. THE FORWARD CRACKED ENDED AT LIGHTNING HOLE WHILE THE OTHER CRACK ENDED BEHIND THE AFT LIGHTNING HOLE. IPL 53-10-10-37
